# SDR USAA2009103092942

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 35,158 hours, 13,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Improper Part
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 221 - LAX - EEL - FLIGHT ATTENDANT REPORTED THAT THE EXIT SIGNS AT OVERWING AND AFT DO NOT HAVE ARROWS POINTING TO DIRECTION OF EGRESS.  MAINTENANCE REPLACED EMERGENCY EXIT SIGN WITH PROPER SIGN MID CABIN FACING AFT AND AFT GALLEY.
